# SDR AWXA200200605

- Difficulty date: June 30, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK CORROSION WAS FOUND ON FLOORBEAM NUTPLATE HOLE AT BS 1340 RT, JUST INBOARD OF THE R-3 DOOR. MAINTENANCE REMOVED INBOARD CHORD RT FROM BS 1300 TO BS 1400, FABRICATED NEW REPAIR CHORD, AND INSTALLED REPAIR IAW B757-200 SRM 53-60-13.
